Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Singular case of pairs of bilinear, quadratic, or Hermitian forms


Author: L. E. Dickson
Journal: Trans. Amer. Math. Soc. 29 (1927), 239-253
MSC: Primary 11E39; Secondary 11E04
MathSciNet review: 1501387
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11E39, 11E04

Retrieve articles in all journals with MSC: 11E39, 11E04


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1927-1501387-9
Article copyright: © Copyright 1927 American Mathematical Society